Keyword Search:


Bookmark and Share

Localization of fourier-laplace series of distributions

Ahmedov, Anvarjon and Nurullah, Ahmad Fadly and Rakhimov, Abdumalik (2013) Localization of fourier-laplace series of distributions. Malaysian Journal of Mathematical Sciences, 7 (2). pp. 315-326. ISSN 1823-8343; ESSN: 2289-750X

[img] PDF
116Kb

Official URL: http://einspem.upm.edu.my/journal/fullpaper/vol7no...

Abstract

This work was intended as an attempt to extend the results on localization of Fourier-Laplace series to the spectral expansions of distributions on the unit sphere. It is shown that the spectral expansions of the distribution on the unit sphere can be represented in terms of decompostions of Laplace-Beltrami operator. It was of interest to establish sufficient conditions for localization of the spectral expansions of distribution to clarify the latter some relevant counter examples are indicated.

Item Type:Article
Keyword:Distributions; Fourier-Laplace series; Localization; Riesz means; Laplace-Baltrami operator
Faculty or Institute:Faculty of Engineering
Institute for Mathematical Research
Publisher:Institute for Mathematical Research, Universiti Putra Malaysia
ID Code:28848
Deposited By: Nabilah Mustapa
Deposited On:24 May 2015 13:50
Last Modified:26 May 2015 16:02

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 24 May 2015 13:50.

View statistics for "Localization of fourier-laplace series of distributions"